Journal of the Mathematical Society of Japan

A remark of decompositions of the regular representations of semi-direct product groups

Satoshi KAWAKAMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 1 (1984), 121-130.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396215

Digital Object Identifier
doi:10.2969/jmsj/03610121

Mathematical Reviews number (MathSciNet)
MR0723598

Zentralblatt MATH identifier
0532.22008

Subjects
Primary: 22D10: Unitary representations of locally compact groups
Secondary: 22D30: Induced representations

Citation

KAWAKAMI, Satoshi. A remark of decompositions of the regular representations of semi-direct product groups. J. Math. Soc. Japan 36 (1984), no. 1, 121--130. doi:10.2969/jmsj/03610121. https://projecteuclid.org/euclid.jmsj/1230396215


Export citation